# SDR ASAA2015030110822

- Difficulty date: March 1, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 28,019 hours, 8,572 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT CODE 73-31372, LEG 2 ON MCDU.  UPPER EGT SECTORS READING HIGH. ACFT GROUNDED.  ACCOMPLISHED FIM 73-11, TASK 801. T49.5 EGT PROBES S1 & S4 PARAMETERS READ NORMAL IN RELATION TO S2 & S3. PERFORMED EEC TEST REF MM 73-21-00-700-804-F00. NO FAULTS NOTED ON FLIGHT LEG ZERO.
